# SDR AALA202409300223

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 79,557 hours, 32,924 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM WARNING SMOKE LAVATORY SMOKE OCCURRED TWICE WITHIN ONE MINUTE DURING CLIMB. PASSENGER HAD USED THE AFFECTED AFT LAVATORY D. FLIGHT ATTENDANT INVESTIGATED THE LAVATORY AND FOUND NO SMOKE, OR FUMES. PASSENGER DID STATE THAT THE DOOR UNDER LAVATORY SINK WAS OPEN AND THAT HE HAD SLAMMED IT SHUT. MAINTENANCE ACCOMPLISHED TSM 26-17-00 AND NO MESSAGES DISPLAYED AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
